# SDR R61A2020092700649

- Difficulty date: September 22, 2020
- Submitted: September 27, 2020
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 31,706 hours, 19,650 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062701011
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK DENT LOCATED LT LOWER HORIZ EXTERNAL SKIN AFT OF FRONT SPAR IB OF RIB 7.  REPAIRED AREA, IAW ETD2020-170-028350-A.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.  MAJOR REPAIR.
